# SDR QXEA200701121

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,241 hours, 9,807 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2356: PITCH TRIM CAUTION MESSAGE.  AIRCRAFT RETURNED TO GATE. MAINTENANCE FOUND CDS REPORTS FCECU FAILURE NR 67.  PERFORMED FAULT CONFIRMATION IAW FIM 37-30-00-810-803.  FAULT CLEARED.  NO FURTHER DEFECTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
